# SDR HALA2022072100240

- Difficulty date: July 18, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 48,349 hours, 7,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 382 FOUND FAULT FOR 4L ESCAPE SLIDE LIGHT. CORRECTIVE ACTION: REMOVED AND REPLACED 4L SLIDE PER AMM 25-62-41. MESSAGE ESCAPE SLIDE LT EPSU DOOR 4 APPEARED STILL SHOWS. REMOVED 4L SLIDE FOR WIRING CHECKS 25-62-41. FOUND WIRE 3381-5023 BROKEN BETWEEN 5171VCA AND 5193VC. REPLACED WIRE. CONTINUITY OF WIRE GOOD AND NO SHORTS TO GROUND. INSTALLED 4L EVAC DOOR SLIDE. (9331710)
